Research Repository

A Main Class of Integral Inequalities with Applications

Masjed-Jamei, M, Omey, E and Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2016) A Main Class of Integral Inequalities with Applications. Mathematical Modelling and Analysis, 21 (4). 569 - 584. ISSN 1392-6292

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: inequality; functions; integral operators
Subjects: Current > FOR Classification > 0101 Pure Mathematics
Current > Division/Research > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 14 May 2017 23:39
Last Modified: 19 Aug 2019 23:28
ePrint Statistics: View download statistics for this item
Citations in Scopus: 0 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar